# SDR UPS04242994

- Difficulty date: July 30, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 6 SLAT I/B RIB AT ACTUATOR ROD END IS CRACKED.  ROD END DISCONNECTED IAW MM 27-81-32.  ROD END RIBS DERIVETED IAW SRM 51-30-02.  RIBS REMOVED IAW SRM 51-30-02.  ON REMOVAL O/B RIB AND CENTER CHANNEL FOUND CRACKED.  NEW CENTER CHANNEL, I/B AND O/B RIBS INSTALLED IAW SRM 51-30-02.
